# SDR ASAA2014041607485

- Difficulty date: April 16, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 25,509 hours, 7,550 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7921 · Engine Oil Cooler
- Part: Rivet
- Part number: 21215CA3208
- Condition: Missing
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 1 INLET INSPECTION T/C 78472000, FOUND CSD OIL COOLER WITH FWD OTBD FASTENER MISSING.  ACFT GROUNDED. INSTALLED FASTENER-FWD OTBD-CSD OIL COOLER REF AMM 73-11-06.
